A non-existence theorem for stable constant mena curvature hypersurfaces.
Manuscripta mathematica, Tome 70 (1991) no. 1, pp. 219-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1991__70_1_155583,
author = {Leung-Fu Cheung},
title = {A non-existence theorem for stable constant mena curvature hypersurfaces.},
journal = {Manuscripta mathematica},
pages = {219--226},
year = {1991},
volume = {70},
number = {1},
zbl = {0734.53011},
url = {http://geodesic.mathdoc.fr/item/MM2_1991__70_1_155583/}
}
Leung-Fu Cheung. A non-existence theorem for stable constant mena curvature hypersurfaces.. Manuscripta mathematica, Tome 70 (1991) no. 1, pp. 219-226. http://geodesic.mathdoc.fr/item/MM2_1991__70_1_155583/